Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 85, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 26, 2016, 9:23 PM CDT for Jackson County, Missouri. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- May 26, 2016, 9:23 PM CDT (02:23 UTC)
- Expired
- May 28, 2016, 10:12 AM CDT
- In force
- 37 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jackson County, MO
The radar
The Pleasant Hill radar (KEAX), 34 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Blue River (MO) near Lake City (LKCM7). The gauge peaked at 18.64 ft at May 26, 2016, 10:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 18 ft
- Moderate stage
- 25 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06894000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
578
WGUS43 KEAX 270223
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
923 PM CDT THU MAY 26 2016
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Little Blue River near Lake City affecting Jackson County.
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-280223-
/O.EXT.KEAX.FL.W.0064.160527T0222Z-160530T0717Z/
/BLRM7.2.ER.160526T2345Z.160528T0000Z.160529T0717Z.UU/
923 PM CDT THU MAY 26 2016
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Big Creek at Blairstown.
* from this evening to late Sunday night.
* At 9:00 PM Thursday the stage was 22.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 24.1 feet by
Friday evening. The river will fall below flood stage early Sunday
morning.
* At 23.0 feet...Flooding occurs at the west approach to the N
Highway bridge located 0.2 miles west of Blairstown. Flooding also
occurs across B Highway near Big Creek which is several miles
northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 22.0 Thu 09 PM 24.1 Friday evening
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC095-280222-
/O.NEW.KEAX.FL.W.0085.160527T0223Z-160528T1512Z/
/LKCM7.1.ER.160527T0146Z.160527T0600Z.160527T1512Z.NO/
923 PM CDT THU MAY 26 2016
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Little Blue River near Lake City.
* until Saturday morning.
* At 8:45 PM Thursday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 20.0 feet by early Friday morning. The river will fall
below flood stage by late Friday morning.
* At 18.0 feet...Low-lying areas adjacent to the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Little Blue River
Lake City 18 18.0 Thu 09 PM 20.0 early Friday morning
&&
LAT...LON 3905 9438 3921 9430 3921 9424 3911 9427 3905 9432
$$2 follow-up statements
292
WGUS83 KEAX 270521
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1221 AM CDT FRI MAY 27 2016
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Crooked River near Richmond affecting Ray County.
Fishing River near Mosby affecting Clay and Ray Counties.
Little Blue River near Lake City affecting Jackson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-280521-
/O.EXT.KEAX.FL.W.0065.160527T1853Z-160601T0617Z/
/BLVM7.1.ER.160527T1853Z.160529T1800Z.160531T0617Z.NO/
1221 AM CDT FRI MAY 27 2016
The Flood Warning continues for
The Blackwater River near Blue Lick.
* from this afternoon to late Tuesday night.
* At 11:45 PM Thursday the stage was 13.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 28.7 feet by early Sunday afternoon. The river will
fall below flood stage by early Tuesday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 13.9 Fri 12 AM 28.7 early Sunday afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC177-280520-
/O.EXT.KEAX.FL.W.0080.160527T1800Z-160529T1030Z/
/RICM7.1.ER.160527T1800Z.160528T0000Z.160528T1030Z.NO/
1221 AM CDT FRI MAY 27 2016
The Flood Warning continues for
The Crooked River near Richmond.
* from this afternoon to late Saturday night.
* At 11:30 PM Thursday the stage was 16.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 20.8 feet by this evening. The river will fall below
flood stage by Saturday morning.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 16.1 Thu 11 PM 20.8 this evening
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC047-177-280520-
/O.EXT.KEAX.FL.W.0081.000000T0000Z-160528T1941Z/
/MBYM7.1.ER.160527T0226Z.160527T1100Z.160527T1941Z.NO/
1221 AM CDT FRI MAY 27 2016
The Flood Warning continues for
The Fishing River near Mosby.
* until Saturday afternoon.
* At 11:40 PM Thursday the stage was 22.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.6 feet by this
morning. The river will fall below flood stage this afternoon.
* At 25.0 feet...Both Pony Express Road north of the city and 3rd
Street on the south side of Mosby are flooded. 6th Street and East
Mosby Road are the only passable roads into or out of town.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on
west road is impassable.
&&
Latest
Location FS Stage Day/Time Forecast
Fishing River
Mosby 18 22.2 Fri 12 AM 25.6 this morning
&&
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417
$$
MOC095-280504-
/O.EXT.KEAX.FL.W.0085.000000T0000Z-160528T0504Z/
/LKCM7.1.ER.160527T0145Z.160527T0300Z.160527T0504Z.NO/
1221 AM CDT FRI MAY 27 2016
The Flood Warning continues for
The Little Blue River near Lake City.
* until late tonight.
* At 11:45 PM Thursday the stage was 18.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
after midnight this morning.
* At 18.0 feet...Low-lying areas adjacent to the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Little Blue River
Lake City 18 18.4 Fri 12 AM 17.0 early this morning
&&
LAT...LON 3905 9438 3921 9430 3921 9424 3911 9427 3905 9432
$$932
WGUS83 KEAX 271026
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
526 AM CDT FRI MAY 27 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
Little Blue River near Lake City affecting Jackson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC095-271056-
/O.CAN.KEAX.FL.W.0085.000000T0000Z-160528T0504Z/
/LKCM7.1.ER.160527T0145Z.160527T0300Z.160527T0703Z.NO/
526 AM CDT FRI MAY 27 2016
The Flood Warning is cancelled for
The Little Blue River near Lake City.
* At 4:45 AM Friday the stage was 17.3 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 2:03 AM Friday.
* Forecast...The river will continue to fall to 8.1 feet by Saturday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Little Blue River
Lake City 18 17.3 Fri 05 AM 15.0 this evening
&&
LAT...LON 3905 9438 3921 9430 3921 9424 3911 9427 3905 9432
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 26, 6:55 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, May 26, 6:55 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
655 PM CDT THU MAY 26 2016
.Discussion...
Issued at 327 PM CDT THU MAY 26 2016
Short Term (Today through Saturday night):
Severe weather will be likely this evening into tonight with all
modes of severe weather possible. Storms that have fired this morning
in a uncapped environment of strong instability between 2000-4000
J/Kg of MUCAPE have continued to fire along subsequent outflow
boundaries and consequently severe storms have persist into the
afternoon. 0-1km shear has been weak however, 0-6km remains strong
between 40-50kts. This strong 0-6km shear is expected to continue
into this evening/tonight as is the aforementioned strong
instability. A warm front analyzed extending from a surface low out
across swrn Kansas extends to near the KS/NE border and into the KC
Metro. This is allowing winds to be backed at the surface and despite
weak low- level shear may still be sufficient to allow tornadoes to
develop. As the event unfolds, supercellular storms from this
afternoon are expected to congeal into a linear mode with winds being
the main threat however with surface winds remaining backed,
tornadoes along the line may still be possible. Also, of concern is
the potential for flash flooding as PWAT values of of 1.75"-2.25"
exist across eastern Kansas and western Missouri. Models hint that
storms may become anchored on the surface warming front with training
of storms possible. Couple the high PWATs, with previous rainfall
over the past few days and the potential for training...flash
flooding is a threat. Consequently a flash flood watch has been
issued through 18Z tomorrow. Storms are expected to weaken after
midnight be still persist into tomorrow morning. Storms and cloud
cover that persist into the morning hours tomorrow should help to
limit instability tomorrow. Although scattered thunderstorms are
possible throughout the day tomorrow stronger storm are not likely
until later in the evening. This will occur as the upper level trough
moves into western Plains and fires storms along a cold front/dryline
across western Kansas. These storms will progress eastward and move
into the western CWA in a weakened form tomorrow night. On Saturday,
the upper level trough moves into the eastern Plains and weakens but
forces a cold front through the CWA. A few storms could be strong if
conditions could destabilize in the afternoon/evening otherwise
storms will remain sub-severe.
Extended Term: (Sunday through Thursday):
Sunday the upper level trough will swing through the Midwest
however, the cold front will have pushes east of the area and most
of the day should remain dry. However, dry conditions will be short-
lived. As we get into Sunday, the synoptic set-up become very
similar to the one we experienced early this week with a upper
trough over the southwestern CONUS and the local area under
southwesterly flow aloft. A shortwave is expected to eject out from
the southwestern trough and move into the region late Sunday/Sunday
night sparking another round of convection. Conditions will remain
unsettled as we move into next week as several shortwaves eject out
from the slow moving southwestern trough, continuing thunderstorm
chances.
&&
.Aviation...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 639 PM CDT THU MAY 26 2016
Convection continues to impact the region and is anticipated to
persist into the overnight hours as multiple rounds come through.
Therefore, have -TSRA mention for the terminals through about 08Z,
then VCTS mention into the early morning hours. Look for ceilings to
lower in the pre-dawn hours for a few hours. Showers and
thunderstorms could be possible again tomorrow but will forgo mention
for this issuance as will need to grasp a better picture of specific
impacts to terminals as that time approaches.
&&
.EAX Watches/Warnings/Advisories...
KS...Flash Flood Watch through Friday afternoon for KSZ025-057-060-
102>105.
MO...Flash Flood Watch through Friday afternoon for MOZ001>004-
011>013-020>022-028>030-037-038-043-044-053-054.
&&
Discussion...73
Aviation...lgHazardous weather outlook, May 26, 1:44 PM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 144 PM CDT THU MAY 26 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271845- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 144 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE STORM THREAT CONTINUES INTO THIS AFTERNOON. PRIMARY HAZARDS WILL BE LARGE HAIL, DAMAGING WINDS, AND HEAVY RAINFALL. A TORNADIC THREAT CANNOT BE ENTIRELY RULED OUT. FLOODING WILL BECOME INCREASINGLY CONCERNING AS THE NIGHT CONTINUES. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE ONGOING FRIDAY MORNING...AND MAY CONTINUE THROUGH MUCH OF THE DAY. A FEW STRONG STORMS ARE POSSIBLE IN THE EVENING ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI..BUT THE SEVERE POTENTIAL WILL BE LIMITED BY MORNING STORMS...AND THE LESS CLEARING THAT OCCURS DURING THE DAY...THE LESSER THE POTENTIAL FOR SEVERE WEATHER THAT EVENING WILL BE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, May 26, 6:40 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM FLASH FLOOD PARKVILLE 39.20N 94.68W
05/26/2016 PLATTE MO EMERGENCY MNGR
MISSOURI ROUTE 9 AT RIVERSIDE/PARKVILLE LIMITS FLOODED.
&&
CUTTERSpecial weather statement, May 26, 6:40 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 640 PM CDT THU MAY 26 2016 MOZ030-031-038-039-270015- RAY MO-LAFAYETTE MO-CARROLL MO-SALINE MO- 640 PM CDT THU MAY 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARROLL... NORTHEASTERN LAFAYETTE...NORTHWESTERN SALINE AND SOUTHEASTERN RAY COUNTIES UNTIL 715 PM CDT... AT 640 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF HARDIN...OR 7 MILES EAST OF LEXINGTON...MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HIGGINSVILLE...LEXINGTON...CARROLLTON...WAVERLY...NORBORNE... HARDIN...CORDER...WAKENDA...DOVER AND GRAND PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN MISSOURI. LAT...LON 3903 9366 3917 9393 3947 9369 3930 9331 TIME...MOT...LOC 2340Z 220DEG 43KT 3920 9374 MURRAY
Special weather statement, May 26, 6:46 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 PM CDT THU MAY 26 2016
MOZ053-270015-
BATES MO-
646 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BATES COUNTY UNTIL
715 PM CDT...
AT 646 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF BUTLER...MOVING NORTH AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BUTLER...ADRIAN...AMSTERDAM...AMORET AND PASSAIC.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EAST CENTRAL
KANSAS...AND WEST CENTRAL MISSOURI.
LAT...LON 3822 9462 3847 9457 3847 9430 3846 9430
3847 9429 3845 9427 3846 9423 3844 9420
3845 9414 3820 9438
TIME...MOT...LOC 2346Z 200DEG 24KT 3831 9447
32Special weather statement, May 26, 7:19 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
719 PM CDT THU MAY 26 2016
MOZ043-053-054-270045-
HENRY MO-BATES MO-CASS MO-
719 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CASS...NORTHEASTERN
BATES AND SOUTHWESTERN HENRY COUNTIES UNTIL 745 PM CDT...
AT 718 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF DREXEL TO
NEAR SCHELL CITY...AND MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HARRISONVILLE...CLINTON...BUTLER...ADRIAN...GARDEN CITY...ARCHIE...
URICH...DEEPWATER...MONTROSE...CREIGHTON...EAST LYNNE...ROCKVILLE...
BROWNINGTON...PASSAIC...HARTWELL...BALLARD AND LA DUE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
MISSOURI.
LAT...LON 3846 9461 3875 9434 3861 9412 3857 9411
3856 9405 3823 9352 3821 9352 3821 9354
3822 9356 3820 9356 3820 9360 3821 9405
3803 9406
TIME...MOT...LOC 0018Z 218DEG 24KT 3839 9456 3805 9407
32Local storm report, May 26, 8:17 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
817 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND DMG 1 S HOLDEN 38.70N 93.99W
05/26/2016 JOHNSON MO PUBLIC
2 TO 3 INCH LIMBS SNAPPED 1 MILE SOUTH OF HOLDEN.
&&
JWLocal storm report, May 26, 8:53 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
853 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM FLASH FLOOD GARDNER 38.81N 94.93W
05/26/2016 JOHNSON KS EMERGENCY MNGR
WATER COVERING ROAD 175TH AND WAVERLY IN SOUTH GARDNER.
&&
CUTTERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:19 PM CDT | Special Weather Statement | EAX | Bates, Cass, Henry | 26 min |
| May 26, 7:32 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 15 min |
| May 26, 7:35 PM CDT | River Flood Warning | EAX | Atchison, Holt | 46 hr |
| May 26, 7:57 PM CDT | Flash Flood Warning | EAX | Bates, Cass, Jackson, Johnson | 3 hr |
| May 26, 8:02 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 67 hr |
| May 26, 8:02 PM CDT | River Flood Warning | EAX | Ray | 57 hr |
| May 26, 8:35 PM CDT | River Flood Warning | EAX | Clay, Ray | 41 hr |
| May 26, 8:46 PM CDT | River Flood Warning | EAX | Buchanan, Platte | 4 days |
| May 26, 8:46 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 6 days |
| May 26, 8:46 PM CDT | River Flood Warning | EAX | Cooper, Howard | 7 days |
| May 26, 9:59 PM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 5 more | 24 hr |
| May 26, 10:47 PM CDT | Areal Flood Warning | EAX | Cass, Johnson, Lafayette, Pettis, Saline | 24 hr |
| May 27, 12:18 AM CDT | River Flood Warning | EAX | Cooper | 42 hr |
| May 27, 12:18 AM CDT | River Flood Warning | EAX | Cooper | 68 hr |
| May 27, 1:48 AM CDT | River Flood Warning | EAX | Platte | 3 days |
| May 27, 9:29 AM CDT | River Flood Warning | EAX | Clay, Jackson, Platte | 70 hr |
| May 27, 3:36 PM CDT | Special Weather Statement | EAX | Clay | 24 min |
| May 27, 3:59 PM CDT | Special Weather Statement | EAX | Platte | 31 min |
| May 27, 4:08 PM CDT | Flash Flood Warning | EAX | Platte | 3 hr |
| May 27, 4:28 PM CDT | Special Weather Statement | EAX | Clay | 32 min |
| May 27, 4:43 PM CDT | Areal Flood Advisory | EAX | Clay | 3 hr |
| May 27, 4:44 PM CDT | Special Weather Statement | EAX | Lafayette | 31 min |
| May 27, 4:52 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, DeKalb | 23 min |
| May 27, 5:12 PM CDT | Areal Flood Advisory | EAX | Clinton | 3 hr |
| May 27, 5:19 PM CDT | Special Weather Statement | EAX | Clinton | 26 min |
| May 27, 5:40 PM CDT | Special Weather Statement | EAX | Daviess | 35 min |
| May 27, 5:52 PM CDT | Special Weather Statement | EAX | Macon | 23 min |
| May 27, 6:13 PM CDT | Special Weather Statement | EAX | Grundy | 32 min |
| May 27, 6:40 PM CDT | Special Weather Statement | EAX | Grundy | 35 min |
Nearby
River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.